Alert archive / Kansas / Red Flag Warnings in 2014
Red Flag Warning 4, NWS Goodland, KS
NWS Goodland, KS issued this red flag warning at Jan 21, 2014, 3:37 AM CST for 7 counties in Kansas; Dundy County, Hitchcock County, Red Willow County, Nebraska; Cheyenne County, Kit Carson County, Yuma County, Colorado. It took effect at Jan 21, 2014, 10:00 AM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 21, 2014, 3:37 AM CST (09:37 UTC)
- In effect from
- Jan 21, 2014, 10:00 AM CST
- Expired
- Jan 21, 2014, 6:18 PM CST
- In force
- 8 hr
- Issued by
- NWS Goodland, KS
Counties Cheyenne County, CO, Kit Carson County, CO, Yuma County, CO, Cheyenne County, KS, Decatur County, KS, Logan County, KS, Rawlins County, KS, Sherman County, KS, Thomas County, KS, Wallace County, KS, Dundy County, NE, Hitchcock County, NE, Red Willow County, NE
The radar
The Goodland radar (KGLD), 28 km from the middle of the area, began a volume at 09:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 9.6 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2211 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
621 WWUS83 KGLD 210937 RFWGLD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 237 AM MST TUE JAN 21 2014 ...CRITICAL FIRE WEATHER CONDITIONS TODAY... .ANOTHER DAY OF CRITICAL FIRE WEATHER CONDITIONS IS EXPECTED TODAY. HUMIDITIES WILL BE MUCH LOWER THAN PREVIOUS DAYS AS DRY AIR ALOFT IS MIXED DOWN AND WINDS WITH A DOWNSLOPE COMPONENT HELP TO DRY THE SURFACE AIR AS WELL. ALSO...TEMPERATURES WILL BE ABNORMALLY WARM FOR THIS TIME OF YEAR. WINDS WILL NOT BE NEARLY AS STRONG AS RECENT FIRE WEATHER DAYS BUT SUFFICIENT TO REACH CRITICAL LEVELS. COZ252>254-KSZ001>003-013-014-027-028-NEZ079>081-211815- /O.NEW.KGLD.FW.W.0004.140121T1600Z-140122T0100Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-SHERMAN- THOMAS-WALLACE-LOGAN-DUNDY-HITCHCOCK-RED WILLOW- 237 AM MST TUE JAN 21 2014 /337 AM CST TUE JAN 21 2014/ ...RED FLAG WARNING IN EFFECT FROM 9 AM MST /10 AM CST/ THIS MORNING TO 6 PM MST /7 PM CST/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 001...002...003...013... 014...027...028...079...080...081...252...253 AND 254... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 9 AM MST /10 AM CST/ THIS MORNING TO 6 PM MST /7 PM CST/ THIS EVENING. * AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 252 YUMA... FIRE WEATHER ZONE 253 KIT CARSON AND FIRE WEATHER ZONE 254 CHEYENNE CO. IN KANSAS...FIRE WEATHER ZONE 001 CHEYENNE KS... FIRE WEATHER ZONE 002 RAWLINS...FIRE WEATHER ZONE 003 DECATUR...FIRE WEATHER ZONE 013 SHERMAN...FIRE WEATHER ZONE 014 THOMAS...FIRE WEATHER ZONE 027 WALLACE AND FIRE WEATHER ZONE 028 LOGAN. IN NEBRASKA... FIRE WEATHER ZONE 079 DUNDY... FIRE WEATHER ZONE 080 HITCHCOCK AND FIRE WEATHER ZONE 081 RED WILLOW. * WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 11 PERCENT. * TEMPERATURES...IN THE UPPER 50S TO LOW 60S. * IMPACTS...ANY FIRE THAT STARTS COULD GET OUT OF CONTROL QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/GLD (ALL LOWER CASE)
3 follow-up statements
815 WWUS83 KGLD 211702 RFWGLD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 1002 AM MST TUE JAN 21 2014 ...CRITICAL FIRE WEATHER CONDITIONS TODAY... .ANOTHER DAY OF CRITICAL FIRE WEATHER CONDITIONS IS EXPECTED THIS AFTERNOON. HUMIDITIES WILL BE MUCH LOWER THAN PREVIOUS DAYS AS DRY AIR ALOFT IS MIXED DOWN AND WINDS WITH A DOWNSLOPE COMPONENT HELP TO DRY THE SURFACE AIR AS WELL. ALSO...TEMPERATURES WILL BE ABNORMALLY WARM FOR THIS TIME OF YEAR. WINDS WILL NOT BE NEARLY AS STRONG AS RECENT FIRE WEATHER DAYS BUT SUFFICIENT TO REACH CRITICAL LEVELS. COZ252>254-KSZ001>003-013-014-027-028-NEZ079>081-220100- /O.CON.KGLD.FW.W.0004.000000T0000Z-140122T0100Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-SHERMAN- THOMAS-WALLACE-LOGAN-DUNDY-HITCHCOCK-RED WILLOW- 1002 AM MST TUE JAN 21 2014 /1102 AM CST TUE JAN 21 2014/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST /7 PM CST/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 001...002...003...013...014...027...028...079...080...081... 252...253 AND 254... * AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 252 YUMA... FIRE WEATHER ZONE 253 KIT CARSON AND FIRE WEATHER ZONE 254 CHEYENNE CO. IN KANSAS...FIRE WEATHER ZONE 001 CHEYENNE KS... FIRE WEATHER ZONE 002 RAWLINS...FIRE WEATHER ZONE 003 DECATUR...FIRE WEATHER ZONE 013 SHERMAN...FIRE WEATHER ZONE 014 THOMAS...FIRE WEATHER ZONE 027 WALLACE AND FIRE WEATHER ZONE 028 LOGAN. IN NEBRASKA... FIRE WEATHER ZONE 079 DUNDY... FIRE WEATHER ZONE 080 HITCHCOCK AND FIRE WEATHER ZONE 081 RED WILLOW. * WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 10 PERCENT. * TEMPERATURES...IN THE UPPER 50S TO LOW 60S. * IMPACTS...ANY FIRE THAT STARTS COULD GET OUT OF CONTROL QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/GLD (ALL LOWER CASE)
276 WWUS83 KGLD 211931 RFWGLD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 1231 PM MST TUE JAN 21 2014 ...CRITICAL FIRE WEATHER CONDITIONS TODAY... .CRITICAL FIRE WEATHER CONDITIONS HAVE DEVELOP OVER MOST OF THE WARNED AREA AND WILL BECOME WIDESPREAD THROUGH THIS AFTERNOON. HUMIDITIES WILL BE MUCH LOWER THAN PREVIOUS DAYS AS VERY DRY AIR ALOFT IS MIXED TO THE SURFACE. ALSO...TEMPERATURES WILL BE ABNORMALLY WARM FOR THIS TIME OF YEAR. WINDS WILL NOT BE NEARLY AS STRONG AS RECENT FIRE WEATHER DAYS BUT SUFFICIENT TO REACH CRITICAL LEVELS. COZ252>254-KSZ001>003-013-014-027-028-NEZ079>081-220100- /O.CON.KGLD.FW.W.0004.000000T0000Z-140122T0100Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-SHERMAN- THOMAS-WALLACE-LOGAN-DUNDY-HITCHCOCK-RED WILLOW- 1231 PM MST TUE JAN 21 2014 /131 PM CST TUE JAN 21 2014/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST /7 PM CST/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 001...002...003...013...014...027...028...079...080...081... 252...253 AND 254... * AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 252 YUMA... FIRE WEATHER ZONE 253 KIT CARSON AND FIRE WEATHER ZONE 254 CHEYENNE CO. IN KANSAS...FIRE WEATHER ZONE 001 CHEYENNE KS... FIRE WEATHER ZONE 002 RAWLINS...FIRE WEATHER ZONE 003 DECATUR...FIRE WEATHER ZONE 013 SHERMAN...FIRE WEATHER ZONE 014 THOMAS...FIRE WEATHER ZONE 027 WALLACE AND FIRE WEATHER ZONE 028 LOGAN. IN NEBRASKA... FIRE WEATHER ZONE 079 DUNDY... FIRE WEATHER ZONE 080 HITCHCOCK AND FIRE WEATHER ZONE 081 RED WILLOW. * WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 5 PERCENT. * TEMPERATURES...IN THE UPPER 50 TO LOW 60S. * IMPACTS...ANY FIRE THAT STARTS COULD GET OUT OF CONTROL QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/GLD (ALL LOWER CASE)
781 WWUS83 KGLD 220018 RFWGLD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 518 PM MST TUE JAN 21 2014 COZ252>254-KSZ001>003-013-014-027-028-NEZ079>081-220130- /O.CAN.KGLD.FW.W.0004.000000T0000Z-140122T0100Z/ YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-SHERMAN- THOMAS-WALLACE-LOGAN-DUNDY-HITCHCOCK-RED WILLOW- 518 PM MST TUE JAN 21 2014 /618 PM CST TUE JAN 21 2014/ ...RED FLAG WARNING IS CANCELLED FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 001...002...003...013...014...027...028... 079...080...081...252...253 AND 254... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS CANCELLED THE RED FLAG WARNING. WINDS HAVE DECREASED WELL BELOW NEEDED SPEEDS AND RELATIVE HUMIDITIES HAVE BEGUN TO DECREASE. THEREFORE THE RED FLAG WARNING WAS CANCELLED. $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/GLD (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this red flag warning went out at Jan 21, 3:08 AM CST, 29 minutes earlier.
Area forecast discussion, Jan 21, 3:08 AM CST, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 208 AM MST TUE JAN 21 2014 .UPDATE... ISSUED AT 723 PM MST MON JAN 20 2014 JUST COMPLETED AN UPDATE. THE CHANGES WERE MAINLY NEEDED FOR THE LOW TEMPERATURES IN THE EASTERN PORTION WHERE A COLD FRONT WILL SAG INTO THE AREA. IN THAT SAME AREA THE WINDS WILL DROP OFF AND MUCH LOWER DEWPOINTS ADVECT IN. ALSO ADJUSTED THE WINDS AND DEWPOINTS IN THAT AREA. UPDATE ISSUED AT 513 PM MST MON JAN 20 2014 FORECAST UPDATED TO REFLECT THE END OF THE ADVISORY. OTHERWISE FORECAST LOOKING IN GOOD SHAPE. && .SHORT TERM...(THIS AFTERNOON THROUGH TUESDAY) ISSUED AT 208 PM MST MON JAN 20 2014 LATEST WV IMAGERY AND RAP UPPER LEVEL ANALYSIS SHOW BROAD UPPER LEVEL TROUGH OVER THE EASTERN US...WITH AMPLIFIED RIDGE ACROSS THE WESTERN US. A SHORTWAVE TROUGH CURRENTLY OVER THE EASTERN HALF OF NE/KS WITH STRONG SUBSIDENCE APPARENT BY DRY LAYER ON WV IMAGERY AND PV HEIGHT ANOMALY OVER SOUTHERN NE/NORTHERN KS...IS ON THE BACK SIDE OF THE SHORTWAVE TROUGH AXIS AND OVER OUR CWA. AT THE SURFACE A COLD FRONT IS OVER NORTHCENTRAL NEBRASKA. REGARDING CURRENT WIND ADVISORY...LOCATIONS ACROSS THE CWA ARE CURRENTLY HITTING CRITERIA WITH GUSTS 39-40KT REPORTED. WHILE IT IS NOT WIDESPREAD YET...UPSTREAM OBS ARE WELL OVER CRITERIA...AND AN AREA OF BLOWING DUST ORIGINATING FROM THE SOUTHERN NEBRASKA PANHANDLE IS APPARENT ON SATELLITE. WE STILL HAVE ENOUGH TIME WITH PEAK DAYTIME MIXING THAT I AM COMFORTABLE LETTING THE ADVISORY CONTINUE THROUGH 00Z AS IS. I DO HAVE CONCERNS ABOUT NEAR RFW CRITERIA BEING MET...HOWEVER SHORT RANGE GUIDANCE IS INDICATING HIGHER TD VALUES ADVECTING FROM THE NE AHEAD OF COLD FRONT...SO I WILL MONITOR SINCE IT LOOKS LIKE OUR RH WILL PROBABLY HOLD STEADY OR INCREASE SLIGHTLY. COLD FRONT MOVES THROUGH TONIGHT...WITH MUCH COLDER TEMPS ALOFT THROUGH EARLY TOMORROW MORNING. OVERNIGHT LOWS AT LOCATIONS WHERE WINDS GO CALM COULD BE AS LOW AS SINGLE DIGITS. THIS COOL DOWN WILL BE SHORT LIVED AS GOOD WAA ASSOCIATED WITH BUILDING LEE TROUGH TUESDAY...AND A RETURN TO MILD TEMPS. IT LOOKS LIKE WE SHOULD SEE BREEZY CONDITIONS TUESDAY...THOUGH THEY SHOULD REMAIN WELL BELOW ADVISORY CRITERIA. RH VALUES RANGING FROM 13-18 PERCENT ACROSS MUCH OF THE CWA COULD SUPPORT CRITICAL FIRE CONDITIONS. MIXING HEIGHTS ON NAM/GFS ARE FAIRLY UNIMPRESSIVE...AND I AM WONDERING WHETHER WE WILL REALLY SEE 3HR OF RH/WIND CROSSOVER...SO I DECIDED AGAINST ISSUING ANY FIRE WEATHER HIGHLIGHTS. .LONG TERM...(FRIDAY THROUGH MONDAY) ISSUED AT 207 AM MST TUE JAN 21 2014 WEEKEND WILL BE MILD AND DRY BEFORE ANOTHER POSSIBLE ARCTIC FRONT EARLY NEXT WEEK. BROAD RIDGE/TROUGH PATTERN CONTINUES TO BE THE PROMINENT SYNOPTIC-SCALE FEATURE...AND WHILE THE RIDGE IN THE WEST DOES SUFFER SOME WEAKENING DUE TO AN UPPER LOW THAT TRIES TO DEVELOP OVER NORTHERN CALIFORNIA ON FRIDAY...THE RIDGE COMES BACK JUST AS STRONG BY NEXT WEEK. LOCALLY FLOW WILL BE NORTHWEST AT UPPER LEVELS WITH A WESTERLY COMPONENT IN LOWER LEVELS. POSSIBLE ARCTIC FRONT ON MONDAY...BUT ABNORMALLY LARGE SPREAD LOWERS CONFIDENCE IN TIMING/STRENGTH. FRIDAY WILL BE NEAR NORMAL AS STRONG WARM AIR ADVECTION MIXES WITH COLD AIR AT THE SURFACE. SKIES WILL BE SUNNY TO START WITH CLOUD COVER POURING IN FROM THE NORTH DURING THE DAY..LIMITING SURFACE HEATING. ANY SNOW COVER ON THE GROUND FROM THE WED-THURS SYSTEM COULD ALSO RESULT IN COOLER TEMPS...BUT ONLY LIGHT ACCUMULATIONS ARE EXPECTED AT THIS POINT SO THAT MIGHT NOT BE AN ISSUE ESPECIALLY FOR LOCATIONS TOWARDS THE EASTERN THIRD OF THE CWA. SATURDAY AND SUNDAY...DRY AND MILD. TOSS UP AS TO WHICH DAY WILL BE THE WARMEST...BUT WITH 850MB TEMPS NEAR 10 HIGHS NEAR 60 LOOK PRETTY GOOD. CLOUD COVER COULD CUT THAT BY A FEW DEGREES...BUT GENERALLY A MILD PERIOD. THERE MAY BE SOME FIRE WEATHER CONCERNS ON SATURDAY AS MIN RH VALUES REACH THE LOW 20 PERCENT RANGE AND WINDS BREEZY AT 15 TO 20 MPH GUSTING TO 30 MPH. MONDAY..ANOTHER ARCTIC FRONT SIMILAR BUT NOT AS POTENT AS THE ONE EXPECTED LATER THIS WEEK. AS WITH THIS PAST SYSTEM THE ECMWF HAS THE HIGH PRESSURE FARTHER WEST WITH COLDER TEMPS...BRINGING THE 850MB 0C LINE WELL INTO TEXAS BY MONDAY NIGHT. GFS MEANWHILE SHOWS MONDAY SIMILAR TO SUNDAY AND KEEPS THE COLD AIR FARTHER EAST. ECMWF ALSO PRODUCES SOME PRECIP WITH THIS FRONTAL PASSAGE EARLY MONDAY...THOUGH WITH RUN-TO-RUN INCONSISTENCIES HARD TO PIN DOWN LOCATION AND PTYPES...BUT COULD SEE IT ENDING UP SIMILAR TO THIS WEEKS SYSTEM WITH A NUISANCE LIGHT SNOW EVENT ACROSS MUCH OF THE AREA. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT) ISSUED AT 1037 PM MST MON JAN 20 2014 VFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD. A NARROW BAND OF LOW CLOUD COVER NEAR THE UPPER END OF MVFR HAS DEVELOPED TO THE NORTHEAST OF MCCOOK. THIS IS BEHIND A BACKDOOR COLD FRONT PUSHING THROUGH THE AREA. AT THIS TIME AM EXPECTING THE CEILINGS TO STAY TO THE EAST OF KMCK. TRENDS WILL HAVE TO BE WATCHED CLOSELY TO MAKE THE NEEDED CHANGES. OTHERWISE WINDS WILL BE LIGHT AND SHIFT INTO TOMORROW MORNING. AT THAT TIME A SURFACE TROUGH WILL MOVE THROUGH THE AREA AND CAUSE WINDS TO BECOME GUSTY FROM THE WEST TO NORTHWEST FROM LATE IN THE MORNING INTO THE AFTERNOON. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && UPDATE...BULLER SHORT TERM...DR LONG TERM...JJM AVIATION...BULLER
Hazardous weather outlook, Jan 20, 8:27 PM CST, 7 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 727 PM MST MON JAN 20 2014 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-211200- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 727 PM MST MON JAN 20 2014 /827 PM CST MON JAN 20 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ON TUESDAY...CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE OVER PORTIONS OF THE AREA. ARCTIC AIR RETURNS TO THE AREA WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. SOME LIGHT SNOW IS POSSIBLE WEDNESDAY NIGHT AND THURSDAY WITH ACCUMULATIONS UNDER AN INCH AT PRESENT TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. BULLER
Nearby
Red Flag Warnings in Kansas, 2014Red Flag Warnings in Nebraska, 2014Red Flag Warnings in Colorado, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.